×

zbMATH — the first resource for mathematics

Global bifurcation of steady-state solutions. (English) Zbl 0425.34028

MSC:
34D99 Stability theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Conley, C.; Smoller, J.: Remarks on the stability of steady-state solutions of reaction-diffusion equations. Bifurcation phenomena in mathematical physics and related topics, 47-56 (1980) · Zbl 0458.76078
[2] Smoller, J.; Tromba, A.; Wasserman, A.: Nondegenerate solutions of boundary-value problems. J. nonlinear anal. 4, 207-216 (1980) · Zbl 0429.34024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.